Some remarks on Hilbert's integral inequality

Authors

  • Lj. Marangunić University of Zagreb, Croatia
  • J. Pečarić University of Zagreb, Croatia

DOI:

https://doi.org/10.33993/jnaat341-793

Keywords:

Hilbert's inequality, Hölder's inequality, Beta function
Abstract views: 181

Abstract

A generalization of the well-known Hilbert's inequality is given. Several other results of this type obtained in recent years follow as a special case of our result.

Downloads

Download data is not yet available.

References

Gavrea, I., Some Remarks on Hilbert's Integral Inequality, Mathematical Inequalities & Applications, 3, pp. 473-477, 2002, https://doi.org/10.7153/mia-05-46 DOI: https://doi.org/10.7153/mia-05-46

Brnetić, I. and Pečarić, J., Generalizations of inequalities of Hardy-Hilbert type, Mathematical Inequalities & Applications, 7, no. 2, pp. 217-225, 2004, https://doi.org/10.7153/mia-07-24 DOI: https://doi.org/10.7153/mia-07-24

Downloads

Published

2005-02-01

How to Cite

Marangunić, L., & Pečarić, J. (2005). Some remarks on Hilbert’s integral inequality. Rev. Anal. Numér. Théor. Approx., 34(1), 71–78. https://doi.org/10.33993/jnaat341-793

Issue

Section

Articles